Alert archive / Oklahoma / Freeze Warnings in 2021
Freeze Warning 3, NWS Norman, OK
NWS Norman, OK issued this freeze warning at Apr 20, 2021, 12:19 AM CDT for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Apr 21, 2021, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2021, 12:19 AM CDT (05:19 UTC)
- In effect from
- Apr 21, 2021, 1:00 AM CDT
- Expired
- Apr 21, 2021, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
All 56 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2759 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
021 WWUS74 KOUN 200519 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 1219 AM CDT Tue Apr 20 2021 OKZ004>006-009>011-014-015-021-201330- /O.UPG.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/ /O.NEW.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/ /O.CON.KOUN.FZ.W.0002.210420T0900Z-210420T1500Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Beckham- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Elk City, and Sayre 1219 AM CDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 29 expected. For the second Freeze Warning, sub- freezing temperatures as low as 26 expected. * WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger Mills, Dewey and Beckham Counties. * WHEN...For the first Freeze Warning, from 4 AM to 10 AM CDT this morning. For the second Freeze Warning, from 1 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OKZ007-008-012-013-016>020-022>048-050>052-TXZ083>090-201330- /O.UPG.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/ /O.NEW.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/ Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne- Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-Tillman- Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson- Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-Foard- Wilbarger-Wichita-Knox-Baylor-Archer-Clay- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 1219 AM CDT Tue Apr 20 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, southwest and western Oklahoma and northern Texas. * WHEN...From 1 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
3 follow-up statements
720 WWUS74 KOUN 201302 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 802 AM CDT Tue Apr 20 2021 OKZ004>006-009>011-014-015-021-201530- /O.CON.KOUN.FZ.W.0002.000000T0000Z-210420T1500Z/ /O.CON.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Beckham- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Elk City, and Sayre 802 AM CDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 29 expected. For the second Freeze Warning, sub- freezing temperatures as low as 26 expected. * WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger Mills, Dewey and Beckham Counties. * WHEN...For the first Freeze Warning, from 4 AM to 10 AM CDT this morning. For the second Freeze Warning, from 1 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. $$ OKZ007-008-012-013-016>020-022>048-050>052-TXZ083>090-201530- /O.CON.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/ Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne- Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-Tillman- Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson- Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-Foard- Wilbarger-Wichita-Knox-Baylor-Archer-Clay- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 802 AM CDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, southwest and western Oklahoma and northern Texas. * WHEN...From 1 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. $$
907 WWUS74 KOUN 201503 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 1003 AM CDT Tue Apr 20 2021 OKZ004>006-009>011-014-015-021-202200- /O.EXP.KOUN.FZ.W.0002.000000T0000Z-210420T1500Z/ /O.CON.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Beckham- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Elk City, and Sayre 1003 AM CDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger Mills, Dewey and Beckham Counties. * WHEN...1 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. && $$ OKZ007-008-012-013-016>020-022>048-050>052-TXZ083>090-202200- /O.CON.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/ Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne- Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-Tillman- Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson- Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-Foard- Wilbarger-Wichita-Knox-Baylor-Archer-Clay- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 1003 AM CDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, southwest and western Oklahoma and northern Texas. * WHEN...1 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. && $$
014 WWUS74 KOUN 201910 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 210 PM CDT Tue Apr 20 2021 OKZ004>048-050>052-TXZ083>090-211400- /O.CON.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 210 PM CDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Oklahoma and western north Texas. * WHEN...1 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions may kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this freeze warning went out at Apr 19, 11:14 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 19, 11:14 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1114 PM CDT Mon Apr 19 2021
...New AVIATION...
.SHORT TERM...
(This evening through Tuesday)
Issued at 238 PM CDT Mon Apr 19 2021
A strong cold front, currently near the Oklahoma and Kansas border,
will push quickly southward this evening and overnight. Wind gusts
around 40 to 45 mph will be possible for a few hours behind the
front, especially across western Oklahoma. With the limited
duration of strong wind gusts, we will likely not issue an advisory.
The Freeze Warning for northwest and west central Oklahoma still
looks ok.
The air mass behind the front will be cold for April but will be
rather shallow. Still appears that any precipitation that develops
will be light and perhaps mainly a cold rain. Still a little
uncertain about saturation within the DGZ for a change to snow.
Perhaps, freezing drizzle is more likely or very light freezing rain
across northwest Oklahoma (after midnight). However, by early
Tuesday morning (10Z- 15Z), the cloud depth across north central
Oklahoma will increase enough that snow grains will be possible
for a few hours. It does appear that the duration and
precipitation amounts will be light and generally not impactful.
&&
.LONG TERM...
(Tuesday night through next Sunday)
Issued at 238 PM CDT Mon Apr 19 2021
Surface high pressure will build over the southern Plains by
Wednesday evening and night. With light winds and rather cool
daytime highs, a widespread freeze appears likely. The only concern
will mid to high clouds that will overspread the area during the
last 2-4 hours overnight. The depth of the cloud layer could be
enough to interrupt ideal radiational cooling, especially across
parts of northern and western Oklahoma. It's possible that freezing
temperatures may occur early overnight, with steady temperatures
thereafter. South central and southeast Oklahoma may actually have
a longer duration of cooling and will add the remaining three
counties to the watch.
Wednesday will be dry with temperatures warming into the 50s and
lower 60s after a cold start.
Warm air advection showers/storms may develop ahead of a shortwave
trough approaching from the west on Thursday. Rain and thunderstorm
chances will increase more on Friday as the disturbance approaches
and moves across the southern Plains. A few strong thunderstorms
are possible, but overall instability will be weak.
The upcoming weekend looks dry with warm afternoon highs and cool
overnight lows.
Perhaps a better combination of instability and shear may over
spread the area around Tuesday/Wednesday of next week. Still
several days out so...
&&
.AVIATION...
(06Z TAFS)
Issued at 1106 PM CDT Mon Apr 19 2021
The front continues to move south with the gusty north/northeast
winds behind it. The stratus is still lurking farther back and has
recently moved into northwest Oklahoma and will be moving into
KWWR shortly. Ceilings still look to generally be MVFR around 2000
feet or so. Gusty post-frontal winds will continue through much of
the day Tuesday before diminishing quickly.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 36 50 32 58 / 10 10 0 0
Hobart OK 35 53 31 58 / 10 10 0 0
Wichita Falls TX 40 55 32 60 / 0 10 0 0
Gage OK 30 52 28 56 / 20 10 0 0
Ponca City OK 34 50 29 57 / 30 30 0 0
Durant OK 49 61 34 62 / 0 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Watch from late Tuesday night through Wednesday morning
for OKZ004>048-050>052.
Freeze Warning from 4 AM to 10 AM CDT Tuesday for OKZ004>006-
009>011-014-015-021.
TX...Freeze Watch from late Tuesday night through Wednesday morning
for TXZ083>090.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...26Hazardous weather outlook, Apr 19, 7:25 AM CDT, 16 hours 54 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 725 AM CDT Mon Apr 19 2021 OKZ004>048-050>052-TXZ083>090-201230- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 725 AM CDT Mon Apr 19 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... Freezing temperatures are expected across northwest Oklahoma tonight and early Tuesday morning in northwestern Oklahoma. Cover tender vegetation to avoid damage or bring indoors if possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Freeze... Freezing temperatures are expected again Wednesday morning over all of western and central Oklahoma and adjacent parts of northern Texas. .Thunderstorms... There is a chance for thunderstorms Friday. Severe storms will be possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
Nearby
Freeze Warnings in Oklahoma, 2021Freeze Warnings in Texas, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.